# SDR AALA202510212501

- Difficulty date: September 9, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,702 hours, 40,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209000200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR BEAM +765 AT FR 66 AT AFT GALLEY AREA L=0.929 INCH W=0.646 INCH D=0.045 INCH. MAINTENANCE REPLACED FLOOR BEAM +Y765 LOCATED BTW FR 64 AND FR 66 AT LEVEL OF STRG 23L AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001 AND DWG D53472831.
